A new type warped product metric in contact geometry

Mollaoğulları A., Camcı Ç.

Honam Mathematical Journal, vol.44, no.1, pp.62-77, 2022 (ESCI)

  • Publication Type: Article / Article
  • Volume: 44 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.5831/hmj.2022.44.1.62
  • Journal Name: Honam Mathematical Journal
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.62-77
  • Çanakkale Onsekiz Mart University Affiliated: Yes


This study presents an α-Sasakian structure on the product manifold M1×β(I), where M1 is a K\"{a}hler manifold with an exact 1-form, and β(I) is an open curve. It then defines a new type warped product metric to study the warped product of almost Hermitian manifolds with almost contact metric manifolds, contact metric manifolds, and K-contact manifolds.